# SDR JJBA20210415051

- Difficulty date: April 15, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 35,687 hours, 24,507 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Sealant
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED SEALANT AROUND THE RH AND LH MLG LOWER SIDE STRUT BEARING FLANGE. APPLIED SEALANT AROUND RH AND LH MLG LOWER SIDE STRUT BEARING.
